# SDR USAA040401

- Difficulty date: August 8, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Torn
- Location: Cargo Door
- Part time: 50,329 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CARGO DOOR WITH TORN LIGHTENING HOLE, FORWARD DOOR.  FABRICATED DOUBLER PER TR 52-30-09.  (M)
